On some new model category structures from old, on the same underlying category
Authors | |
---|---|
Year of publication | 2015 |
Type | Article in Periodical |
Magazine / Source | FORUM MATHEMATICUM |
MU Faculty or unit | |
Citation | STANCULESCU, Alexandru Emil. On some new model category structures from old, on the same underlying category. FORUM MATHEMATICUM. BERLIN: WALTER DE GRUYTER GMBH, 2015, vol. 27, No 3, p. 1507-1522. ISSN 0933-7741. Available from: https://dx.doi.org/10.1515/forum-2012-0169. |
Doi | http://dx.doi.org/10.1515/forum-2012-0169 |
Field | General mathematics |
Keywords | Model category |
Description | We make a study of ll-extensions of model category structures. We prove an existence result of ll-extensions, present some specific and some rather formal results about them and give an application of the existence result to the homotopy theory of categories enriched over a monoidal model category. |
Related projects: |